# SDR MWEA98037

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6080
- Condition: Corroded
- Location: Bs 851-889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE INTERCOSTAL AT LONGERON 29R FS 851 TO 889 WAS FOUND CORRODED.  REMOVED AND FABRICATED INTERCOSTAL IAW SRM 53-11-3, INSTALLED INTERCOSTAL IAW SRM 51-30-2.
